# SDR DL76L091936

- Difficulty date: December 5, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 62,688 hours, 9,173 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO C1 DEMAND PUMP EICAS MSG.  CHECKED ON GROUND-OK.  AT REQUEST OF MCC PERFORMED SWAP BETWEEN CENTRAL HYD PUMP 1 AND 2 FOR TROUBLE SHOOTING AND CONVENNCE AS AMM 29-11-02-004-001 AND AMM 29-11-02-404-018. ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
